# SDR SWIA2018073044907

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 33,710 hours, 29,687 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDG1 CAUTION MESSAGE IN FLIGHT. RUN QRH, RETURN TO DTW. DECLARED EMERGENCY. LANDED WITHOUT INCIDENT. (FLT 4282) FO:07/27/2018 CLOSED DEFERRED IAW AMM.
